# SDR SWIA200923404

- Difficulty date: December 31, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,105 hours, 33,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MID FLOOR AND OVERWING EXITS INOP.  (FLT 7771)  REPLACED EMERGENCY LIGHTS BATTERY PACK.
